Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Numbness in lower leg, foot. Radiating to right side. Reason?

My ~13 year old daughter complained of numbness in her left lower leg and foot . Yesterday I took her to a pediatrician who did a test with a pen on her leg and said she is fine. Today she came home saying her whole left side is numb and now her lower left right leg is numb, also when she stood up it looked like she was looking through straws. What can this be?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

You are a wonderful personality in understanding your child and taking care. Your pediatrician is the ultimate judge of the condition. There is no reason for the numbness at the age of 13. This seems to be anxiety and stress related. the numbness may not in any way increase and spread in a single day.
Study your daughter intently and know what is troubling her. Talk to her and find the underlying grief. That will help.
Good luck.
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor